# SDR I5EA2018102600012

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N624XA
- Make and model: Boeing 737-86J
- Aircraft serial: 32624
- Aircraft time: 49,146 hours, 23,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 30699
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  EMERGENCY LIGHT OUT AT LT O/H BIN AT STA 727.  CORRECTIVE ACTION:  REMOVED AND REPLACED BATTERY PACK AT STA 727L+13 IAW AMM 33-51-06, OPS CHECK GOOD.
